| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2014, no. 1-4


Goksal Bilgici, Ali Bulent Ekin
      11-dissection and modulo 11 congruences properties for partition generating function
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 1, 1-10
      http://dx.doi.org/10.12988/ijcms.2014.310116

Ancykutty Joseph, Jinitha Varughese
      Decomposition of complete graphs into union of stars
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 1, 11-17
      http://dx.doi.org/10.12988/ijcms.2014.310114

Mostafa Khorramizadeh
      Preserving sparity for general solution of linear Diophantine systems
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 1, 19-23
      http://dx.doi.org/10.12988/ijcms.2014.26134

Attila Nagy, Lajos Ronyai
      Finite semigroups whose semigroup algebra over a field has a trivial right annihilator
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 1, 25-36
      http://dx.doi.org/10.12988/ijcms.2014.310115

Paula Catarino
      On some identities for k-Fibonacci sequence
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 1, 37-42
      http://dx.doi.org/10.12988/ijcms.2014.311120

Hongjun Wang, Xiaosong Wang
      Some estimates for the 3D non-autonomous linearization Brinkman-Forchheimer equation with singularly oscillating
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 1, 43-49
      http://dx.doi.org/10.12988/ijcms.2014.311121

Tahsin Ghazal
      A note on cohomology of a Riemannian manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 2, 51-56
      http://dx.doi.org/10.12988/ijcms.2014.311131

Wang Yanling, Wang Jixia
      The EM algorithm for the finite mixture of exponential distribution models
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 2, 57-64
      http://dx.doi.org/10.12988/ijcms.2014.312133

Huseyin Kocayigit, Beyza Betul Pekacar
      Characterizations of general helices according to quaternionic frame
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 2, 65-72
      http://dx.doi.org/10.12988/ijcms.2014.311124

Tsemo Aristide
      Decomposition of groups and top couples
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 2, 73-81
      http://dx.doi.org/10.12988/ijcms.2014.312136

Sayyed Mehrab Ramezani, Akbar Nazari
      Characterization of g-Riesz basis and their dual in Hilbert A-module
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 2, 83-95
      http://dx.doi.org/10.12988/ijcms.2014.311126

Ziad S. Ali
      On a combinatorial multiplier of the extended progressive means and convex maps of the unit disc
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 3, 97-131
      http://dx.doi.org/10.12988/ijcms.2014.312134

A. Sameripour, A. Ghaedrahmati
      On the basis property of eigenfunction of the Frankl problem with nonlocal parity conditions of the third kind
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 3, 133-138
      http://dx.doi.org/10.12988/ijcms.2014.312132

Notice
      Retraction notice
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 3, 139
      http://dx.doi.org/10.12988/ijcms.2014.315

R. Ben Taher, Y. El Khatabi, M. Rachidi
      Some formulas for the principal matrix pth root
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 3, 141-152
      http://dx.doi.org/10.12988/ijcms.2014.4110

Maha F. Khalf
      On some applications of nonstandard analysis to group theory
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 4, 153-157
      http://dx.doi.org/10.12988/ijcms.2014.312135

Srijan Tanakan
      On the Diophantine equation 19^x+2^y=z^2
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 4, 159-162
      http://dx.doi.org/10.12988/ijcms.2014.418

Gokhan Yener, Ibrahim Emiroglu
      q-Deformed Lane Emden differential equations and its solution by q-differential transform method
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 4, 163-174
      http://dx.doi.org/10.12988/ijcms.2014.311127

Bernhard A. Moser
      On a multisection style binomial summation identity for Fibonacci numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 4, 175-186
      http://dx.doi.org/10.12988/ijcms.2014.417

B. Baskaran, S. Thalapathiraj
      The semi Orlicz space of \kappa^\pi of analytic
      Int. Journal of Contemp. Math. Sciences, Vol. 9, 2014, no. 4, 187-194
      http://dx.doi.org/10.12988/ijcms.2014.411


Journals | Books | Indexing and abstracting | Author guidelines | Open access